# SDR VGCA20250513001

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N391FL
- Make and model: Cvac STC3405800
- Aircraft serial: 278
- Aircraft time: 33,946 hours, 24,024 cycles
- Engine: Allsn 501D22
- Engine time: 11,163 hours, 7,532 cycles
- Propeller: Hamstd 54H60
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32164007
- Part serial: 39575
- Condition: Stripped
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE RPM SPOOLED DOWN IN FLIGHT. ENGINE WAS SHUTDOWN. SUBSEQUENT INSPECTION FOUND THAT TACH GENERATOR DRIVE SHAFT WAS SPRIPPED
